Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 43, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 18, 2012, 5:30 PM CDT for 5 counties in Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2012, 5:30 PM CDT (22:30 UTC)
- Expired
- Jun 18, 2012, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 45 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:35 PM CDT | TSTM WND GST 55 | Appleton, WI | LAWRENCE UNIVERSITY CAMPUS |
| Jun 18, 5:53 PM CDT | TSTM WND GST 50 | Sherwood, WI | GARBAGE CANS BLOWING AROUND |
| Jun 18, 6:00 PM CDT | HAIL 2 | 5 E Winchester, WI | A FEW 2 INCH, AVERAGE 1/2 TO 1 INCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 12:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 524 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS53 KGRB 182230
SVRGRB
WIC009-015-071-087-139-182315-
/O.NEW.KGRB.SV.W.0043.120618T2230Z-120618T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT MON JUN 18 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
NORTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 615 PM CDT
* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRILLION...OR 13 MILES SOUTHEAST OF APPLETON...AND MOVING EAST AT
60 MPH.
AT 520 PM...QUARTER SIZE HAIL WAS REPORTED IN MENASHA WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
MANITOWOC...BRILLION...VALDERS...TWO CREEKS...COLLINS...MORRISON...
REEDSVILLE AND WAYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4407 8886 4430 8859 4432 8754 4423 8750
4421 8750 4417 8752 4414 8756 4412 8761
4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2230Z 268DEG 50KT 4418 8808
WIND...HAIL 60MPH 1.00IN
$$
MPC3 follow-up statements
255
WWUS53 KGRB 182244
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
544 PM CDT MON JUN 18 2012
WIC009-015-071-087-139-182315-
/O.CON.KGRB.SV.W.0043.000000T0000Z-120618T2315Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-MANITOWOC WI-BROWN WI-
544 PM CDT MON JUN 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...MANITOWOC...NORTHERN WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND
NORTHERN CALUMET COUNTIES UNTIL 615 PM CDT...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF VALDERS...OR 11 MILES NORTHWEST OF MANITOWOC...MOVING EAST
AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MANITOWOC...TWO CREEKS...BRANCH...COOPERSTOWN...FRANCIS CREEK...
LARRABEE...SHOTO AND MISHICOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4407 8886 4430 8859 4432 8754 4423 8750
4421 8750 4417 8752 4414 8756 4412 8761
4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2244Z 268DEG 50KT 4419 8781
WIND...HAIL 60MPH 1.00IN
$$
MPC248
WWUS53 KGRB 182300
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT MON JUN 18 2012
WIC009-015-071-087-139-182315-
/O.CON.KGRB.SV.W.0043.000000T0000Z-120618T2315Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-MANITOWOC WI-BROWN WI-
600 PM CDT MON JUN 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...MANITOWOC...NORTHERN WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND
NORTHERN CALUMET COUNTIES UNTIL 615 PM CDT...
AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF TWO CREEKS...OR 9 MILES NORTHEAST OF MANITOWOC...MOVING EAST
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4408 8878 4431 8830 4432 8754 4423 8750
4421 8750 4417 8752 4414 8756 4412 8761
4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2301Z 268DEG 50KT 4419 8748
WIND...HAIL 60MPH 1.00IN
$$
MPC128
WWUS53 KGRB 182309
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
609 PM CDT MON JUN 18 2012
WIC009-015-071-087-139-182319-
/O.EXP.KGRB.SV.W.0043.000000T0000Z-120618T2315Z/
CALUMET WI-OUTAGAMIE WI-WINNEBAGO WI-MANITOWOC WI-BROWN WI-
609 PM CDT MON JUN 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
MANITOWOC...NORTHERN WINNEBAGO...SOUTHEASTERN OUTAGAMIE AND NORTHERN
CALUMET COUNTIES IS BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION. HOWEVER QUARTER SIZE HAIL AND WIND GUSTS UP TO 60 MPH
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN MANITOWOC...CALUMET...AND MANITOWOC UNTIL 645 PM.
LAT...LON 4408 8878 4431 8830 4432 8754 4423 8750
4421 8750 4417 8752 4414 8756 4412 8761
4410 8764 4405 8764 4404 8766 4400 8767
TIME...MOT...LOC 2309Z 268DEG 50KT 4419 8732
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:55 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 18, 2:55 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT MON JUN 18 2012 .SYNOPSIS..VERY ACTIVE WEATHER WITH SEVERAL ROUNDS OF THUNDERSTORMS THE NEXT COUPLE DAYS...WITH SOME POSSIBLY SEVERE. BROAD UPR TROF OVER MUCH OF THE NRN CONUS WL AMPLIFY THE NEXT COUPLE DAYS AS MAJOR SHRTWV ROTATES THROUGH THE LARGE SCALE TROF AND OUT TO THE NE. BEYOND THAT...PATTERN WL TREND TOWARD ONE WITH BROAD UPR HIGH ANCHORED OVER THE CENTRAL PLAINS AND RIDGING NWD ACRS THE NRN PLAINS/PRAIRIE PROVINCES OF CANADA...WITH TROFS NEAR THE WEST COAST AND OVER THE NERN CONUS. TEMPS WL BE SIG ABV NORMAL FOR THE NEXT COUPLE DAYS...AND NOW THAT WIDESPREAD RAINFALL HAS OCCURRED ACRS THE AREA IT WL BE HUMID AS WELL. TEMPS WL TREND BACK CLOSER TO NORMAL AND DRIER AIR WL SETTLE INTO THE FCST AREA BY THE UPCOMING WEEKEND. PCPN AMNTS WL LIKELY END UP ABV NORMAL FOR THE PERIOD...MAINLY DUE TO THE SEVERAL ROUNDS OF TSTMS EXPECTED THE NEXT COUPLE DAYS. ALTHOUGH PCPN CHCS WL CONT ON INTO THE MIDDLE TO LATTER PART OF THE FCST...THE PATTERN DOESN/T APPEAR AS FAVORABLE FOR HVY PCPN BY THAT POINT. && .SHORT TERM...TNGT/TUE. CONCERN IS ONGOING CONVECTION. EXPECT CELLS WITHIN LINE TO CONGEAL DURING THE NEXT COUPLE HOURS...THEN SAG/BUILD SWD. AS THAT HAPPENS...THE MAIN THREAT WL CHG FM HAIL TO WIND. WILL ALSO SEE AN INCREASED THREAT OF HEAVY RAIN/URBAN FLOODING AS THE COVERAGE INCREASES. QUESTIONS EXIST ABOUT THE EVOLUTION OF THE CONVECTION LATER TNGT. SOME INDICATION THAT WSW/ENE LINE WL LINGER ACRS THE AREA WELL INTO THE NGT...WITH AN INCREASED RISK OF FLOODING. CONSIDERED A FLASH FLOOD WATCH...BUT GIVEN DRY CONDITIONS RECENTLY RIVERS WL BE ABLE TO TAKE A LOT OF WATER. NEED TO SEE HOW SITN EVOLVES THE NEXT FEW HOURS...CAN ALWAYS ISSUE LATER IF NEEDED. FRONT/REMNAMTS OF OUTFLOW SHOULD LIFT NWD TOMORROW. HOT/HUMID CONDITONS WL SPREAD NWD ACRS THE FCST AREA IN IT/S WAKE. SHIFTED POPS NWD DURING THE DAY. .LONG TERM...WED NGT THROUGH NEXT TUE. KEY TO THE EARLY PART OF THIS FCST PERIOD WL BE THE MOVEMENT OF THE FRONTAL BOUNDARY. USED BLEND OF GUID TO PLACE POPS. MED RANGE MODELS TRENDED TOWARD WHAT ECMWF HAD YDA...WITH MAIN FRONT GETTING DRIVEN WELL S IN LATER PERIODS. SO ALTHOUGH PCPN CHCS WL CONT AT TIMES...THE THREAT OF HEAVY PCPN WON/T BE AS GREAT. TEMPS WL ALSO RETURN BACK CLSOER TO TO NORMAL. .AVIATION...FOR 18Z TAF ISSUANCE. A COOL FRONT WILL DROP ACROSS NORTHERN WISCONSIN TODAY BEFORE STALLING ACROSS CENTRAL WISCONSIN TONIGHT...THEN LIFTING BACK NORTH ON TUESDAY. SHOWERS AND STORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ALONG THIS BOUNDARY. SOME STORMS MAY TURN SEVERE WITH STRONG GUSTY WINDS AND LARGE HAIL AS THE MAIN THREATS. MVFR STRATO-CU CIGS WILL LIKELY REMAIN IN PLACE ACROSS MOST OF THE TAF SITES THIS AFTERNOON AND THEN SINK SOUTH WITH THE FRONT. STORMS WILL LIKELY DISSIPATE WITH LOSS OF HEATING BY MID-EVENING AND THEN RE-FIRE OVER MINNESOTA TONIGHT. SOME STORMS FROM MINNESOTA MAY TRY TO MOVE INTO CENTRAL AND NORTH- CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI
Hazardous weather outlook, Jun 18, 10:30 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CDT MON JUN 18 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191530- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1030 AM CDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON INTO THIS EVENING. THUNDERSTORMS WILL BE ON THE INCREASE AGAIN THIS AFTERNOON AND EVENING. AT THIS TIME...THE BEST CHANCE OF STRONG TO SEVERE THUNDERSTORMS WILL OCCUR FROM CENTRAL TO FAR NORTHEAST WISCONSIN. IN ADDITION TO HEAVY RAINFALL...STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL ...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AT TIMES TUESDAY THROUGH WEDNESDAY NIGHT. SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. HEAVY RAINFALL IS ALSO POSSIBLE. THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH FRIDAY AND ACROSS THE ENTIRE AREA FRIDAY NIGHT THROUGH SATURDAY NIGHT. IT IS STILL TOO EARLY TO MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IN ADDITION...ANY OBSERVATIONS OF GUSTY WINDS OR HEAVY RAINFALL SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-191530- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1030 AM CDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT INCREASING SOUTH WINDS WILL PRODUCE WAVES WHICH MAY BE HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS THROUGH THIS EVENING. LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY SOUTH WINDS ON TUESDAY INTO TUESDAY NIGHT MAY PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. IN ADDITION...THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT TIMES TUESDAY THROUGH WEDNESDAY NIGHT AND AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT. SOME SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. MPC
In the hours before
Local storm report, Jun 18, 5:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 4 NW WINCHESTER 44.24N 88.72W
06/18/2012 E1.75 INCH WINNEBAGO WI EMERGENCY MNGR
NEAR INTERSECTION OF HWY 45 AND HWY 10
&&
TERIELocal storm report, Jun 18, 5:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
513 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 S LARSEN 44.17N 88.61W
06/18/2012 M0.50 INCH WINNEBAGO WI TRAINED SPOTTER
ALSO SEES WALL CLOUD
&&
PATHLocal storm report, Jun 18, 5:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI TRAINED SPOTTER
0512 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M0.75 INCH WINNEBAGO WI TRAINED SPOTTER
&&
BERSCHSpecial weather statement, Jun 18, 5:17 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 517 PM CDT MON JUN 18 2012 WIZ022-039-040-182315- BROWN-DOOR-KEWAUNEE- 517 PM CDT MON JUN 18 2012 ...STRONG THUNDERSTORMS APPROACHING DOOR COUNTY... AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 18 MILES SOUTHWEST OF STURGEON BAY...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KOLBERG...DYCKESVILLE...STURGEON BAY AND CLAY BANKS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Local storm report, Jun 18, 5:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL MENASHA 44.20N 88.44W
06/18/2012 M1.00 INCH WINNEBAGO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 18, 5:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI TRAINED SPOTTER
&&
PATHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:03 AM CDT | Special Marine Warning | GRB | 87 min | |
| Jun 18, 1:34 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 56 min |
| Jun 18, 2:14 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 46 min |
| Jun 18, 2:28 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oconto | 47 min |
| Jun 18, 2:58 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 47 min |
| Jun 18, 3:22 PM CDT | Tornado Warning | GRB | Marathon | 23 min |
| Jun 18, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Portage, Shawano, Waupaca | 47 min |
| Jun 18, 3:41 PM CDT | Tornado Warning | GRB | Langlade, Marathon, Menominee, Shawano | 34 min |
| Jun 18, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 31 min |
| Jun 18, 3:47 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 18, 3:48 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 42 min |
| Jun 18, 3:55 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 41 min |
| Jun 18, 3:58 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 47 min |
| Jun 18, 4:07 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 20 min |
| Jun 18, 4:19 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 26 min |
| Jun 18, 4:45 PM CDT | Special Marine Warning | GRB | 90 min | |
| Jun 18, 4:51 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 39 min |
| Jun 18, 5:12 PM CDT | Special Marine Warning | GRB | 75 min | |
| Jun 18, 5:31 PM CDT | Special Marine Warning | GRB | 89 min | |
| Jun 18, 6:08 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.